The number of polyhedral (3-Connected Planar) Graphs

Share/Save/Bookmark

Duijvestijn, A.J.W. (1996) The number of polyhedral (3-Connected Planar) Graphs. Mathematics of Computation, 65 (215). pp. 1289-1293. ISSN 0025-5718

open access
[img]
Preview
PDF
150kB
Abstract:Data is presented on the number of 3-connected planar graphs, isomorphic to the graphs of convex polyhedra, with up to 26 edges. Results have been checked with the the number of rooted c-nets of R.C. Mullin and P.J. Schellenberg and Liu Yanpei.
Item Type:Article
Copyright:© 1996 American Mathematical Society
Link to this item:http://purl.utwente.nl/publications/17975
Official URL:http://www.jstor.org/stable/2153807
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 118494